# SDR 2013FA0000103

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: General aviation
- Make and model: Parten P 68 C/TC
- Aircraft serial: 46747TC
- Aircraft time: 211 hours, 142 cycles
- Engine: Cont TSIO360C
- Engine time: 211 hours, 142 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Loose
- Location: Lt Magneto
- Part time: 211 hours
- Component: Magneto
- Component part number: 1068255513
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

PERFORMED A MAGNETO CHECK BEFORE TAXI OUT,  DETECTED NO RPM DROPPED WHEN LT MAGNETO TURNED OFF FOR LT ENGINE, TURNED OFF RT MAGNETO FOR LT ENGINE,  ENGINE WAS GOING TO STALL.  WHEN MX REMOVED THE MAGNETO,  FOUND LT MAGNETO PLASTIC GEAR SHAFT LOSE AND MADE PLASTIC GEAR VIBRATE IN FORWARD AND AFT DIRECTION.   DEFECT RECTIFIED AFTER MAGNETO REPLACED.
